# SDR SWAA2015012636108

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 26,114 hours, 15,479 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 3043C
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, RT BLEED TRIP OFF LIGHT ILLUMINATED.  RESET IAW QRH A-7, IMMEDIATELY CAME ON AGAIN.  RT PACK SWITCH SELECTED OFF IAW QRH.  FOUND PRE COOLER CONTROL VLV FAILED.  R & R PRE COOLER CONTROL VLV IAW MM.
